RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 3(7), Pages 431–439 (Mi msb3264)  

This article is cited in 1 scientific paper (total in 1 paper)

Absolute convergence of Fourier series over complete orthonormal systems of functions

S. V. Bochkarev


Abstract: In the paper results of the type of the Bernstein–Saks theorem and Carleman's singularity are established for arbitrary complete orthonormal systems, as well as for any countable family of such systems. The method of proof is based on utilizing series with random arrangement of signs.
Bibliography: 5 titles.

Full text: PDF file (657 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:3, 429–437

Bibliographic databases:

UDC: 517.522.3
MSC: 42A60
Received: 05.10.1970

Citation: S. V. Bochkarev, “Absolute convergence of Fourier series over complete orthonormal systems of functions”, Mat. Sb. (N.S.), 85(127):3(7) (1971), 431–439; Math. USSR-Sb., 14:3 (1971), 429–437

Citation in format AMSBIB
\Bibitem{Boc71}
\by S.~V.~Bochkarev
\paper Absolute convergence of Fourier series over complete orthonormal systems of functions
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 3(7)
\pages 431--439
\mathnet{http://mi.mathnet.ru/msb3264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298324}
\zmath{https://zbmath.org/?q=an:0218.42013}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 3
\pages 429--437
\crossref{https://doi.org/10.1070/SM1971v014n03ABEH002626}


Linking options:
  • http://mi.mathnet.ru/eng/msb3264
  • http://mi.mathnet.ru/eng/msb/v127/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bochkarev, “Asolute convergence of Fourier series with respect to complete orthonormal systems”, Russian Math. Surveys, 27:2 (1972), 55–81  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:244
    Full text:72
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020